# SDR HALA20240123026

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 46,121 hours, 7,244 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 50,784 hours, 8,071 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: UNKNOWN
- Condition: Clogged
- Location: Nr 1 Eng Fuel
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 FUEL FILTER CLOG FL 3910 ET 2:56 TAT-23 SAT -52 ISA+5 FUEL USED 18.2 FUEL REM 32.7. REMOVED AND REPLACED LP FUEL FILTER ELEMENT REF AMM 73-11-41-000-802-A/400-802-A. ENGINE RN PERFORMED BY PIC, LEAK CHECK GOOD. A/C OK FOR SERVICE
